# SDR VNAA2019100111101

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 36,804 hours, 26,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND AT SEAT 14 EMERGENCY OVERHEAD LIGHT WILL NOT ILLUMINATE.RELAMPED SEAT 14 OVERHEAD EMERGENCY FLOOD LAMP , OPS CHECKS GOOD IAW CRJ 700 AMM 33-51-09-000-801/400-801.
